MathSciNet Relay Station
MathSciNet bibliographic data
MR291634 (45 #725) 35K10
A strong maximum principle for quasilinear parabolic differential inequalities. Proc. Amer. Math. Soc. 32 (1972), 497–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement